# SDR TRBA201121503

- Difficulty date: July 30, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 369
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD406782
- Part serial: 505647
- Condition: Inoperative
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START, MAIN BATTERY CHARGER LIGHT CAME ON.  MAIN BATT SHOR 25.5 VOLT.  REPLACED MAIN BATTERY IAW WC EX-243182-RAI-10010-006.
